# SDR DALA2019102205365

- Difficulty date: October 22, 2019
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 81,305 hours, 15,977 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACK COMMON TO #2 PYLON FWD UPPER SPAR WEB POWER FEE DER CABLE CUTOUT. C/W ERA 581777-14. (LP 1327098)
